# SDR SWIA201231342

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 29,302 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L FORWARD END HAS CORROSION BY FORWARD PAX DOOR ACTUATOR.  (C-CHECK)  REPLACED FORWARD END OF STR 18L AND INSTALLED OVERLAPPING REINFORCING SECTION IN REFERENCE TO EMB 120 SRM.
